Computing Maximum Stable Set for Distance-Hereditary Graphs

Olivier Cogis 1 Eric Thierry 2
1 APR - Algorithmes et Performance des Réseaux
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Abstract : In this note, we provide a new and simple algorithm to compute maximum stable sets for distance-hereditary graphs. It corrects the algorithm presented by Hammer and Maffray [Discrete Appl. Math. 27 (1990) 85–99], but remains within the general greedy scheme that was suggested by Hammer and Maffray (1990).
Type de document :
Article dans une revue
Discrete Optimization, Elsevier, 2005, 2 (2), pp.185-188. 〈10.1016/j.disopt.2005.03.004〉
Liste complète des métadonnées

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00105342
Contributeur : Christine Carvalho de Matos <>
Soumis le : mercredi 11 octobre 2006 - 07:51:29
Dernière modification le : mardi 16 janvier 2018 - 15:35:59

Identifiants

Citation

Olivier Cogis, Eric Thierry. Computing Maximum Stable Set for Distance-Hereditary Graphs. Discrete Optimization, Elsevier, 2005, 2 (2), pp.185-188. 〈10.1016/j.disopt.2005.03.004〉. 〈lirmm-00105342〉

Partager

Métriques

Consultations de la notice

67